# SDR SWAA2016101908921

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-7
- Aircraft serial: 28253
- Aircraft time: 38,954 hours, 25,907 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WAFFLE PLATE CRACKED AT STA 261, INBOARD OF STRUT NACELLE PYLON FAIRING.  R&R WAFFLE PLATE PER SRM.
